# SDR FDEA201605171628

- Difficulty date: May 17, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OTBD FLAP OTBD FWD HINGE, WING SIDE, BARREL NUT UPPER HOLE BORE CORROSION.  CORROSION HOLE NR 7 REWORKED & FOUND EXCEEDS LIMIT IAW CMM 57-44-09.  EXISTING DIAMETER 0.382 INCH, FINAL DIAMETER 0.410 INCH & MAX ALLOWABLE DIAMETER 0.391 INCH.  REPAIRED BUSHING, FABRICATED & INSTALLED IAW EA 1-5750-T0325374 PART 1 STEP 1C.  REFER TO WRI 57507887 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
